# SDR P5CA2023072200040

- Difficulty date: August 18, 2023
- Submitted: August 21, 2023
- Operation: Air carrier
- Aircraft: N857GT
- Make and model: Boeing 747-87UF
- Aircraft serial: 37568
- Aircraft time: 50,952 hours, 8,033 cycles
- System (JASC): 5700 · Wing Structure
- Part: Stiffener
- Part number: UNKNOWN
- Part serial: NSN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RHW WING FRONT SPAR ILES 487 ( AFT OF 14 K / FLAP ) STIFFENER FOUND CRACK( CRACK STIFFENER REPLACED AS PER SRM 51-10-02, NEW STIFFENER HOLES TRANSFERRED AS PER SRM 51-40-05 AND NEW STIFFENER INSTALLED AS PER SRM 51-40-02 ( REV 40 DATE 2 JUN 2023 ) )
